Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 43, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 26, 2008, 10:21 AM EST for Bleckley County, Houston County, Twiggs County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2008, 10:21 AM EST (15:21 UTC)
- Expired
- Feb 26, 2008, 10:45 AM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Houston County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 5:41 AM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 261521
SVRFFC
GAC023-153-289-261545-
/O.NEW.KFFC.SV.W.0043.080226T1521Z-080226T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 AM EST TUE FEB 26 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLECKLEY COUNTY IN CENTRAL GEORGIA
EASTERN HOUSTON COUNTY IN CENTRAL GEORGIA
SOUTHERN TWIGGS COUNTY IN CENTRAL GEORGIA
* UNTIL 1045 AM EST
* AT 1016 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF HAYNEVILLE...MOVING EAST AT 65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COCHRAN...JEFFERSONVILLE...POWELL AND GOLDSBORO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3260 8366 3270 8330 3245 8317 3242 8324
3237 8343 3239 8348 3239 8352 3232 8359
3231 8363
TIME...MOT...LOC 1521Z 253DEG 58KT 3248 8348
$$1 follow-up statement
000
WWUS52 KFFC 261540
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 AM EST TUE FEB 26 2008
GAC023-153-289-261545-
/O.CON.KFFC.SV.W.0043.000000T0000Z-080226T1545Z/
BLECKLEY GA-HOUSTON GA-TWIGGS GA-
1040 AM EST TUE FEB 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EST
FOR SOUTHEASTERN TWIGGS...SOUTHEASTERN HOUSTON AND NORTHERN BLECKLEY
COUNTIES...
AT 1036 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BROWN HILL TO COLEY...MOVING EAST
AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COCHRAN...POWELL AND GOLDSBORO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR MUCH OF CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3231 8363 3244 8364 3263 8328 3245 8318
3242 8324 3237 8343 3239 8352 3232 8359
TIME...MOT...LOC 1540Z 256DEG 53KT 3254 8320 3243 8339
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:10 AM EST, 5 hours 11 minutes earlier.
Area forecast discussion, Feb 26, 5:10 AM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 AM EST TUE FEB 26 2008 .SHORT TERM /TODAY THROUGH THURSDAY/... WIDESPREAD SHOWERS AND SCATTERED TSTORMS EXPECTED ACROSS CWA TODAY AHEAD OF A FAST MOVING COLD FRONT MAKING ITS WAY ACROSS THE LOWER MS VALLEY. LOOK FOR BEST COVERAGE ACROSS THE NORTHWEST HALF OF THE CWA THIS MORNING...THE SOUTHEAST HALF THIS AFTERNOON. SPC INDICATING SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF CENTRAL GEORGIA WHERE CAPES PROGD IN THE 300 TO 800 RANGE THIS AFTERNOON. GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON ...ESPECIALLY ACROSS THE NORTH. MODELS SIMILAR WITH SPEEDS INTO THE 15 TO 25 MPH RANGE. HAVE ISSUED WIND ADVISORY TO COVER. FRONT PROGD WELL SOUTH OF THE CWA BY DAYS END AND WILL END ALL PRECIP BY TONIGHT...EXCEPT ACROSS EXTREME NORTH GEORGIA WHERE WE COULD SEE A FEW LINGERING SHOWERS OVERNIGHT IN THE WRAP-AROUND. THICKNESSES COLD ENOUGH TO SUPPORT SNOW AND WILL CONTINUE A MENTION OF SNOW FLURRIES THERE. HIGH PRESSURE BEGIN TO BUILD ACROSS THE SOUTHEAST U.S. WEDNESDAY WITH A DRIER BUT MUCH COOLER AIRMASS SETTLING IN OVER OUR AREA. MODELS GUIDANCE SIMILAR WITH HIGHS ONLY IN THE 40S ACROSS MUCH OF THE CWA. DRY FORECAST CONTINUING THURSDAY AS SURFACE HIGH BECOMES CENTERED OVER THE FLORIDA PANHANDLE. TEMPS BEGIN TO MODERATE A BIT THURSDAY...BUT HIGHS STILL EXPECTED TO BE BELOW NORMAL. .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE BEGINS TO SHIFT OFF THE SOUTHEAST U.S. COAST THURSDAY NIGHT/FRIDAY AS A LOW PRESSURE SYSTEM MOVES EAST ACROSS THE GREAT LAKES PULLING A COLD FRONT ACROSS THE TN-MS VALLEY REGION. EXTENDED PROGS SIMILAR WITH SOME DEEPER MOISTURE SPREADING INTO EXTREME NORTHWEST GEORGIA BY LATE DAY FRIDAY AS THE FRONT APPROACHES. BOUNDARY THEN APPEARS TO WEAKEN/WASH OUT AS IT PUSHES ACROSS OUR AREA FRIDAY NIGHT/EARLY SATURDAY...WITH LIMITED MOISTURE. LATEST GFS RUN SHOW REMNANTS OF BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH GEORGIA SATURDAY/SUNDAY AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES SPEED ACROSS THE AREA. MODELS TOSSING OUT LOW POPS ACROSS OUR AREA DURING THIS TIME BUT PLAN TO KEEP FORECAST DRY FOR NOW AND LET ANOTHER RUN OF MODELS CONFIRM THIS POSSIBILITY. WILL HOWEVER CARRY CHANCE POPS MONDAY INTO TUESDAY WITH STRONGER FRONT WITH BETTER MOISTURES PROGD TO MOVE ACROSS THE CWA. && .AVIATION...UPDATED... LINE OF SHOWERS AND THUNDERSTORMS THE MAIN CONCERN THAT WILL BE ON TOP OF ATL 12-13Z. IFR-MVFR CEILINGS ASSOCIATED WITH FLOW AHEAD OF FRONT. IFR-MVFR VSBYS DUE TO SHOWERS/FOG. PRECIP ENDING THIS AFTERNOON OVER TAF SITES. SSW WINDS 10-15 KTS AHEAD OF FRONT GUSTING TO 30 KTS WITH LINE OF CONVECTION. WNW WINDS BEHIND FRONT 15-20 KTS GUSTING TO 30 KTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 32 46 25 56 / 100 5 5 5 5 ATLANTA 59 32 43 26 56 / 100 0 5 5 5 BLAIRSVILLE 48 29 36 22 48 / 100 20 10 5 5 CARTERSVILLE 58 32 42 24 52 / 100 5 0 5 5 COLUMBUS 63 35 50 30 60 / 100 0 5 5 5 GAINESVILLE 55 29 42 24 51 / 100 5 5 5 5 MACON 62 36 52 26 59 / 100 0 5 5 5 ROME 54 33 45 27 55 / 100 20 0 5 5 PEACHTREE CITY 62 32 43 27 57 / 100 0 5 5 5 VIDALIA 68 37 52 25 57 / 70 0 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 9 PM EST THIS EVENING FOR MUCH OF NORTH AND CENTRAL GEORGIA. &&
Hazardous weather outlook, Feb 26, 4:00 AM EST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 AM EST TUE FEB 26 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 400 AM EST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS POSSIBLE OVER CENTRAL GEORGIA THIS MORNING AND AFTERNOON. .SYNOPSIS... A FAST MOVING STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY WHILE A STRONG UPPER LEVEL TROUGH DEVELOPS OVER THE EASTERN U.S. STRONG SURFACE HIGH PRESSURE WILL BUILD OVER THE MID U.S. THIS AFTERNOON AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE OVER CENTRAL GEORGIA FROM COLUMBUS TO MACON AND SOUTH LATER THIS MORNING AND AFTERNOON. THUNDERSTORMS CAN BE EXPECTED TO THE NORTH. .DISCUSSION... CAPES WILL INCREASE TO 1000 WITH LIFTED INDICES OF MINUS 2 TO MINUS 4. THIS INSTABILITY COMBINED WITH STRONG WINDS IN THE LOWER LEVELS AHEAD OF THE COLD FRONT WILL GIVE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS LATER TODAY. .OTHER HAZARDS... GUSTY WINDS WILL INCREASE JUST AHEAD AND BEHIND THE FRONT. THE STRONGEST WINDS CAN BE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY. OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION LATER THIS MORNING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Local storm report, Feb 26, 9:42 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM TSTM WND DMG 7 E DALLAS 33.92N 84.71W
02/26/2008 COBB GA CO-OP OBSERVER
SEVERAL UPROOTED TREES.
0627 AM TSTM WND GST 1 SE MARIETTA 33.94N 84.53W
02/26/2008 M64.00 MPH COBB GA ASOS
MEASURED BY DOBBINS AFB ASOS
0630 AM TSTM WND DMG FAYETTEVILLE 33.45N 84.46W
02/26/2008 FAYETTE GA AMATEUR RADIO
SEVERAL TREES DOWN COUNTYWIDE.
0915 AM HAIL 2 S TALBOTTON 32.65N 84.54W
02/26/2008 E0.75 INCH TALBOT GA COUNTY OFFICIAL
&&
LPRSpecial weather statement, Feb 26, 9:42 AM EST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 942 AM EST TUE FEB 26 2008 GAZ074>076-261515- 942 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES UNTIL 1015 AM EST... AT 938 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WARTHEN TO OCONEE...MOVING EAST AT 65 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES THROUGH 1015 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WARTHEN... HAMBURG STATE PARK...TENNILLE...SANDERSVILLE...OCONEE...MITCHELL... GIBSON...RIDDLEVILLE...HARRISON...EDGE HILL...EDGEHILL...DAVISBORO... STAPLETON...AVERA AND STELLAVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 26, 9:45 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM HAIL MACON 32.84N 83.66W
02/26/2008 E0.75 INCH BIBB GA PUBLIC
&&
LPRSpecial weather statement, Feb 26, 9:58 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 958 AM EST TUE FEB 26 2008 GAZ091-092-103-104-261530- 958 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN SUMTER...WEBSTER...SCHLEY AND MARION COUNTIES UNTIL 1030 AM EST... AT 957 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTH OF ANDERSONVILLE TO WESTON... MOVING EAST AT 55 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS SUMTER...WEBSTER...SCHLEY AND MARION COUNTIES THROUGH 1030 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALLS CROSSING...PUTNAM...MURRAYS CROSSROADS...FRIENDSHIP...DUMAS... WESTON...PRESTON...ELLAVILLE...LA CROSSE...PLAINS...ANDERSONVILLE... ARLES...AMERICUS...SUMTER AND METHVINS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Feb 26, 10:06 AM EST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1006 AM EST TUE FEB 26 2008 GAZ076-083-085-086-095>098-105>109-261600- 1006 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CRISP...WILCOX...PULASKI...DODGE...TREUTLEN...BLECKLEY...HOUSTON... LAURENS...JOHNSON...EMANUEL...TWIGGS...JEFFERSON AND DOOLY COUNTIES UNTIL 1100 AM EST... AT 1006 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES SOUTHWEST OF WADLEY TO NEAR BYROMVILLE...AND MOVING SOUTHEAST AT 35 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS CRISP...WILCOX... PULASKI...DODGE...TREUTLEN...BLECKLEY...HOUSTON...LA URENS... JOHNSON...EMANUEL...TWIGGS...JEFFERSON AND DOOLY COUNTIES THROUGH 1100 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HAYNEVILLE... GROVANIA...ELKO...DONAVAN...CARY...BROWN HILL...WRIGHTSVILLE... WADLEY...DOOLING...DANVILLE...BYROMVILLE...DRAY TON...COLEY... BROWNDALE AND UNADILLA.
Local storm report, Feb 26, 10:13 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG CANTON 34.25N 84.49W
02/26/2008 CHEROKEE GA EMERGENCY MNGR
ONE HOME DESTROYED AND AT LEAST SIX DAMAGED FROM FALLING
TREES. NUMEROUS TREES BLOWN DOWN COUNTYWIDE.
0945 AM HAIL KNOXVILLE 32.72N 84.00W
02/26/2008 E0.75 INCH CRAWFORD GA COUNTY OFFICIAL
&&
LPRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:32 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 81 more | 27 hr |
| Feb 26, 5:40 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 35 min |
| Feb 26, 5:50 AM EST | Severe Thunderstorm Warning | FFC | Heard | 40 min |
| Feb 26, 6:03 AM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 42 min |
| Feb 26, 6:07 AM EST | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| Feb 26, 6:12 AM EST | Severe Thunderstorm Warning | FFC | Fulton | 48 min |
| Feb 26, 6:28 AM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Forsyth, Gwinnett | 48 min |
| Feb 26, 6:45 AM EST | Severe Thunderstorm Warning | FFC | Hall | 45 min |
| Feb 26, 6:51 AM EST | Severe Thunderstorm Warning | FFC | Rockdale | 24 min |
| Feb 26, 6:55 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Jackson, Newton, Walton | 38 min |
| Feb 26, 7:05 AM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 40 min |
| Feb 26, 7:17 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more | 43 min |
| Feb 26, 8:28 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 32 min |
| Feb 26, 8:47 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 43 min |
| Feb 26, 8:50 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 25 min |
| Feb 26, 9:06 AM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot | 39 min |
| Feb 26, 9:14 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 46 min |
| Feb 26, 9:20 AM EST | Severe Thunderstorm Warning | FFC | Crawford | 25 min |
| Feb 26, 10:14 AM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 31 min |
| Feb 26, 10:44 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 31 min |
| Feb 26, 10:55 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 65 min |
| Feb 26, 11:31 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wheeler | 29 min |
| Feb 26, 11:55 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 35 min |
| Feb 26, 12:15 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.